ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

О распространении ТМ волн в нелинейных средах

Арутюнян, Х. С. and Барсуков, К. А. (1985) О распространении ТМ волн в нелинейных средах. ՀՍՍՀ ԳԱ Տեղեկագիր.Ֆիզիկա, 20 (3). pp. 125-131. ISSN 0002-3035

[img]
Preview
PDF
Download (947Kb) | Preview
    Item Type: Article
    Additional Information: ՏՄ ալիքների տարածումը ոչ գծային միջավայրերում։ Propagation of TM waves in nonlinear media.
    Uncontrolled Keywords: Հարությունյան Խ. Ս., Բարսուկով Կ. Ա., Harutyunyan Kh. S., Barsukov K. A.
    Subjects: Q Science > QC Physics > Radiophysics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 14 Dec 2012 13:39
    Last Modified: 21 Nov 2013 14:59
    URI: http://physics.asj-oa.am/id/eprint/1653

    Actions (login required)

    View Item